Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Itching in groin, temporary relief with medicines, got black patches around groin with certain medicine. Remedy?

I have a problem of itching in groins since long time & unable getting relief.. Said to be fungal infection . Certain creams partially worked needing daily application.. Some deodorants also gave some relief on daily use basis. But One brand of deodorant proved allergic as it developed black patches all around the groins. Can you kindly suggest remedy for this? K.Krishnaiah YYYY@YYYY
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi krishna ,

Thanks for writing in.

It can be tinea cruris or fungal infection,erythrasma, ,flexural psoriasis,eczema etc.

For correct diagnosis the images of the lesions and more info like duration,presence or absence of other lesions would be needed.

You can apply clotrimazole cream over the affected area and take Tab zyrtec for itching.
Also oral antifungals and antibiotics may be needed for faster relief.

With images of the affected area and details of the symptoms a proper diagnosis can be made.
Images can be uploaded by the premium questions area.

I encourage you to visit a qualified dermatologist for proper diagnosis and treatment.
Hope this helps.


Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor